Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – P
Pachecho-Tallaj, Natalia
Turaev hyperbolicity of classical and virtual knots
Pagaria, Roberto
The cohomology rings of the unordered configuration spaces of elliptic curves
The homotopy type of elliptic arrangements
Pagliantini, Cristina
The simplicial volume of hyperbolic manifolds with geodesic boundary
Pajitnov, Andrei
On the tunnel number and the Morse-Novikov number of knots
Palmer, Joseph
Invariance of immersed Floer cohomology under Maslov flows
Palmer-Anghel, Martin
Homological stability for moduli spaces of disconnected submanifolds, I
Pan, Yu
The augmentation category map induced by exact Lagrangian cobordisms
Pancholi, Dishant
A simple construction of Taut submanifolds.
Panov, Taras
On toric generators in the unitary and special unitary bordism rings
Paoli, Simona
A Thomason model structure on the category of small n-fold categories
Model structures on the category of small double categories
Segal-type algebraic models of $n$--types
Paolini, Giovanni
On the local homology of Artin groups of finite and affine type
Weighted sheaves and homology of Artin groups
Paoluzzi, Luisa
A note on the Lawrence-Krammer-Bigelow representation
Papadima, Ştefan
On the geometry and topology of partial configuration spaces of Riemann surfaces
Some analogs of Zariski's Theorem on nodal line arrangements
Papasoglu, Panagiotis
The cactus tree of a metric space
Paprocki, Jonathan
On Kauffman bracket skein modules of marked 3-manifolds and the Chebyshev-Frobenius homomorphism
Pardon, John
The link concordance invariant from Lee homology
Parent, Paul-Eugène
Paris, Luis
A note on the Lawrence-Krammer-Bigelow representation
Presentations for the punctured mapping class groups in terms of Artin groups
Park, Bahn
Reverse engineering small 4-manifolds
Park, Hanchul
On the KO-groups of toric manifolds
Park, Heesang
Simple embeddings of rational homology balls and antiflips
Park, Jinhyun
Semitopologization in motivic homotopy theory and applications
Park, Jongil
On symplectic fillings of small Seifert 3-manifolds
Rational surfaces and symplectic 4-manifolds with one basic class
Park, JungHwan
Branched covers bounding rational homology balls
Parlier, Hugo
Least dilatation of pure surface braids
Systoles and kissing numbers of finite area hyperbolic surfaces
Parry, Walter
Heegaard diagrams and surgery descriptions for twisted face-pairing 3-manifolds
Partin, Caleb
Pseudo-Anosov homeomorphisms of punctured non-orientable surfaces with small stretch factor
Parwani, Kamlesh
C^1 actions of the mapping class groups on the circle
Patchkoria, Irakli
On the Algebraic Classification of Module Spectra
Rigidity in equivariant stable homotopy theory
Patel, Priyam
Algebraic and topological properties of big mapping class groups
Paternain, Gabriel
Helicity and the Mañé's critical value
Patureau-Mirand, Bertrand
Non injectivity of the "hair" map
Non-Semisimple Quantum Invariants and TQFTs from Small and Unrolled Quantum Groups
Polynomial 6j-Symbols and States Sums
Quantum link invariant from the Lie superalgebra~$ {\mathfrak D}_{2 1,\alpha}$
Relations between Witten-Reshetikhin-Turaev and non semi-simple sl(2) 3-manifold invariants
Topological invariants from non-restricted quantum groups
Patzt, Peter
Stability results for Houghton groups
Paupert, Julien
Presentations for cusped arithmetic hyperbolic lattices
Pavelescu, Andrei
Constructions stemming from non-separating planar graphs and their Colin de Verdière invariant
Intrinsically knotted graphs with linklessly embeddable simple minors
New bounds on maximal linkless graphs
The complement of a NIL graph with thirteen vertices is IL
Pavelescu, Elena
Constructions stemming from non-separating planar graphs and their Colin de Verdière invariant
Intrinsically knotted graphs with linklessly embeddable simple minors
New bounds on maximal linkless graphs
The complement of a NIL graph with thirteen vertices is IL
The self-linking number in annulus and pants open book decompositions
Pavešić, Petar
Loop near-rings and unique decompositions of H-spaces
Pavlov, Dmitri
Smooth one-dimensional topological field theories are vector bundles with connection
Pavutnitskiy, Fedor
Simplicial James-Hopf map and decompositions of the unstable Adams spectral sequence for suspensions
Pawałowski, Krzysztof
Smith equivalence and finite Oliver groups with Laitinen number 0 or 1
Pearson, Paul
The connective real K-theory of Brown-Gitler spectra
Pedron, Mark
The minimal genus of homology classes in a finite 2-complex
Pedroza, Andrés
Pelayo, Roberto
The coarse geometry of the Kakimizu complex
Peng, Keyao
Milnor-Witt motivic cohomology of complements of hyperplane arrangements
Pengelley, David
A new action of the Kudo-Araki-May algebra on the dual of the symmetric algebras, with applications to the hit problem
Global structure of the mod two symmetric algebra, H*(BO;F_2), over the Steenrod algebra
The hit problem for H^{∗}(BU(2);F_{p})
Penner, Robert
Presentation for the baseleaf preserving mapping class group of the punctured solenoid
Pennig, Ulrich
Exponential functors, R-matrices and twists
Unit spectra of $K$--theory from strongly self-absorbing $C^*$--algebras
Pereira, Luís
Equivariant dendroidal Segal spaces and $G$-$\infty$-operads
On the homotopy theory of equivariant colored operads
Operad bimodules, and composition products on André-Quillen filtrations of algebras
Pergher, Pedro Luiz
Borsuk-Ulam theorems and its parametrized versions for spaces of type (a,b)
Z_2^k-actions fixing RP^2 U RP^even
Perlmutter, Nathan
Homological stability for diffeomorphism groups of high dimensional handlebodies
Perroni, Fabio
On Ruan’s Cohomological Crepant Resolution Conjecture for the complexified Bianchi orbifolds
Pervova, Ekaterina
Generalized Mom-structures and ideal triangulations of 3-manifolds with non-spherical boundary
On the existence of branched coverings between surfaces with prescribed branch data, I
Peters, Thomas
The twisted Floer homology of torus bundles
Petersen, Kathleen
Character Varieties of Double Twist Links
Peterson, Eric
A relative Lubin--Tate theorem via higher formal geometry
Petit, François
Ephemeral persistence modules and distance comparison
Petkova, Ina
A self-pairing theorem for tangle Floer homology
Petri, Bram
The diameter of random Belyı̆ surfaces
Petronio, Carlo
On the existence of branched coverings between surfaces with prescribed branch data, I
Spin structures on 3-manifolds via arbitrary triangulations
Petrosyan, Nansen
Cohomological and geometric invariants of simple complexes of groups
Spin structures on almost-flat manifolds
Pettet, Alexandra
The Johnson homomorphism and the second cohomology of IA_n
Petyt, Harry
Projection complexes and quasimedian maps
Pfaff, Catherine
Pham, Viet-Cuong
On homotopy groups of $E_C^{hG_{24}}\wedge A_1$
On the surjectivity of tmf-Hurewicz image of $A_1$
Philipp, Ian
DAHA and plane curve singularities
Picken, Roger
Pino Murillo, Plinio
On growth of systole along congruence coverings of Hilbert modular varieties
Pinzón-Caicedo, Juanita
The topological slice genus of satellite knots
Pirashvili, Teimuraz
Hochschild homology, Frobenius homomorphism and MacLane homology
Pires, Ana
The fundamental group and Betti numbers of toric origami manifolds
Plachta, Leonid
Configuration spaces of squares in a rectangle
Plamenevskaya, Olga
A combinatorial description of the Heegaard Floer contact invariant
Bounds for the Thurston-Bennequin number from Floer homology
Braid monodromy, orderings, and transverse invariants
Dehn surgery, rational open books, and knot Floer homology
Poirier, Kate
Splittings and calculational techniques for higher $\mathsf{THH}$
Poirier, Sylvain
The configuration space integral for links in R^3
Pol, Luca
Torsion models for tensor-triangulated categories: The one-step case
Politarczyk, Wojciech
Non-slice linear combinations of iterated torus knots
Polyak, Michael
Skein relations for Milnor's mu-invariants
Ponto, Kathleen
Iterated traces in 2-categories and Lefschetz theorems
The multiplicativity of fixed point invariants
Topological Hochschild homology and higher characteristics
Popescu, Clement
On the geometry and topology of partial configuration spaces of Riemann surfaces
Popiel, Tomasz
Porti, Joan
Deformations of reducible representations of 3-manifold groups into PSL_2(C)
Dimension of representation and character varieties for two and three-orbifolds
Geometry of the SL(3,C)-character variety of torus knots
Mutation and SL(2,C)-Reidemeister torsion for hyperbolic knots
The deformation space of non-orientable hyperbolic 3-manifolds
Poudel, Prayat
Link homology and equivariant gauge theory
Powell, Geoffrey
On connective $\mathrm{KO}$--theory of elementary abelian $2$--groups
On the Singer functor R_1 and the functor Fix
Subrings of singular cohomology associated to spectra
Powell, Mark
A Second Order Algebraic Knot Concordance Group
Symmetric chain complexes, twisted Blanchfield pairings, and knot concordance
Pozzetti, Maria
Geometric limits of cyclic subgroups of SO_0(1, k+1) and SU(1, k+1)
Prasad, Sachchidanand
A connection between cut locus, Thom space and Morse-Bott functions
Prasma, Matan
Presas, Francisco
Fundamental groups of formal Legendrian and horizontal embedding spaces
Notes on open book decompositions for Engel structures
Priddy, Stewart
Transfer and complex oriented cohomology rings
Pridham, Jonathan
Non-abelian reciprocity laws and higher Brauer--Manin obstructions
Pronk, Dorothea
Model structures on the category of small double categories
Prytuła, Tomasz
Cohomological and geometric invariants of simple complexes of groups
Przytycki, Józef
3-manifold invariants and periodicity of homology spheres
Categorification of the Kauffman bracket skein module of I-bundles over surfaces
Entropic magmas, their homology, and related invariants of links and graphs
Puppe, Volker
Equivariant Poincaré-Alexander-Lefschetz duality and the Cohen-Macaulay property
Purcell, Jessica
Essential twisted surfaces in alternating link complements
Geodesic systems of tunnels in hyperbolic 3-manifolds
Geometric triangulations and highly twisted links
Right-angled polyhedra and alternating links
State graphs and fibered state surfaces
The length of unknotting tunnels
Treewidth, crushing and hyperbolic volume
Volumes of highly twisted knots and links
Putman, Thomas Andrew
Obtaining presentations from group actions without making choices
Partial Torelli groups and homological stability
Putyra, Krzysztof
Mirror links have dual odd and generalized Khovanov homology
On the functoriality of sl2 tangle homology